# SDR R61A2020081100592

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,754 hours, 26,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WAS DIFFICULT TO CLOSE ON DEPARTURE AND GATE,  AGENT STATED DOOR WAS DIFFICULT TO OPEN ON ARRIVAL.  PERFORMED ADJUSTMENT AND TEST OF FORWARD PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
